Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
 
 
  Morphisms in Binary Rough Set Theory
 
 
Title: Morphisms in Binary Rough Set Theory
Author: Zheng, Tingting
Appeared in: Fundamenta informaticae
Paging: Volume 172 () nr. 4 pages 413-434
Year: 2020-02-08
Contents:
Publisher: IOS Press, Amsterdam
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands